Start with a free account for 3 free CME credits. Already a subscriber? Sign in.

Lidocaine Overdose

Eugene Izsak, MD, Mizuho Morrison, DO, Stuart Swadron, MD FAAEM, and Sean Nordt MD, PharmD
00:00
19:51
Sign in or subscribe to listen

No me gusta!

The flash player was unable to start. If you have a flash blocker then try unblocking the flash content - it should be visible below.

Lidocaine containing topical anesthetics are used everyday them many forms but if given in accidentally high doses, and is absorbed systemically, it can have deleterious consequences. We discuss a case of lidocaine toxicity and then further discuss its controversial management.

 

To view chapter written summaries, you need to subscribe.

Sign up today for full access to all episodes.

To join the conversation, you need to subscribe.

Sign up today for full access to all episodes and to join the conversation.

To download files, you need to subscribe.

Sign up today for full access to all episodes.
Shake n Bake Shorties Full episode audio for MD edition 191:45 min - 90 MB - M4AHippo Peds RAP January 2016 Summary 1 MB - PDF